# SDR DALA1307050129

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 77,752 hours, 33,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND LT SIDE F2ST CLASS EMEREGENCY LIGHTS INOPERATIVE AT ROWS 13-20 RT SIDE.   MX REPAIRED WIRE CONNECTOR AT ROW 10AB.  ALL LIGHTS OPS NORMAL.
